# SDR MASA2018122211608

- Difficulty date: December 22, 2018
- Submitted: December 23, 2018
- Operation: Air carrier
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 10,832 hours, 6,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LT FLR LVL EMER LIGHT  6 BULBS OUT
SECURED LIGHT ASSY
